Alert archive / Oregon / Storm Warnings in 2008

Storm Warning 4, NWS Medford, OR

December 20, 2008

NWS Medford, OR issued this storm warning at Dec 20, 2008, 2:45 PM PST. It took effect at Dec 20, 2008, 6:00 PM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 20, 2008, 2:45 PM PST (22:45 UTC)
In effect from
Dec 20, 2008, 6:00 PM PST
Expired
Dec 21, 2008, 2:00 AM PST
In force
8 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WHUS76 KMFR 202245
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
245 PM PST SAT DEC 20 2008

PZZ350-356-211145-
/O.UPG.KMFR.SI.Y.0124.000000T0000Z-081221T0000Z/
/O.UPG.KMFR.SW.Y.0113.000000T0000Z-081221T0000Z/
/O.EXT.KMFR.GL.W.0047.081220T2245Z-081221T0200Z/
/O.EXT.KMFR.SE.W.0050.081220T2300Z-081223T0600Z/
/O.NEW.KMFR.SR.W.0004.081221T0200Z-081221T1000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
245 PM PST SAT DEC 20 2008

...GALE WARNING NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PST MONDAY...
...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PST
SUNDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL
10 PM PST MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS
NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY FOR WINDS IS NO
LONGER IN EFFECT. 

SOUTH WINDS OF 25 TO 30 KT WITH GUSTS TO 35 KT WILL INCREASE
TO 35 TO 45 KT WITH GUSTS OF 50 TO 60 KT THIS EVENING AS A STRONG
FRONT APPROACHES. WIND WAVES WILL CONTINUE TO INCREASE TONIGHT.
SEAS OF 7 TO 10 FT WILL RISE TO 10 TO 14 FT BY EARLY THIS EVENING
THEN RISE TO 14 TO 18 FT LATE IN THE EVENING. THE DOMINANT PERIOD
IS EXPECTED TO BE 9 TO 10 SECONDS. AS THE FRONT MOVES INLAND
SUNDAY MORNING EXPECT WINDS TO GRADUALLY DECREASE TO 25 TO 35 KT
AND BECOME SOUTHWESTERLY.

SEAS WILL BRIEFLY LOWER TO 10 TO 13 FT SUNDAY MORNING INTO SUNDAY
AFTERNOON THEN INCREASE TO 13 TO 16 FT AT 11 SECONDS SUNDAY NIGHT
AS NORTHWEST SWELL MOVES INTO THE WATERS. SEAS ARE EXPECTED TO
BUILD TO 17 TO 20 FT AT 13 SECONDS ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ370-376-211145-
/O.UPG.KMFR.SI.Y.0124.000000T0000Z-081221T0000Z/
/O.UPG.KMFR.SW.Y.0113.000000T0000Z-081221T0000Z/
/O.EXT.KMFR.GL.W.0047.081220T2245Z-081221T1800Z/
/O.EXT.KMFR.SE.W.0050.081220T2300Z-081223T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
245 PM PST SAT DEC 20 2008

...GALE WARNING NOW IN EFFECT UNTIL 10 AM PST SUNDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PST MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM PST SUNDAY. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 PM PST MONDAY.
THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN
EFFECT. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN
EFFECT. 

SOUTH WINDS OF 25 TO 35 KT WITH GUSTS TO 40 KT WILL INCREASE
TO 35 TO 45 KT WITH OCCASIONAL GUSTS OF 50 KT THIS EVENING AS A
STRONG FRONT APPROACHES. WIND WAVES WILL CONTINUE TO INCREASE
TONIGHT. SEAS OF 8 TO 10 FT WILL RISE TO 10 TO 13 FT BY EARLY THIS
EVENING THEN RISE TO 12 TO 16 FT LATE IN THE EVENING. THE DOMINANT
PERIOD IS EXPECTED TO BE 9 TO 10 SECONDS. AS THE FRONT MOVES
INLAND SUNDAY MORNING EXPECT WINDS TO GRADUALLY DECREASE TO 20 TO
25 KT AND BECOME SOUTHWESTERLY.

SEAS WILL BRIEFLY LOWER TO 10 TO 13 FT SUNDAY MORNING INTO SUNDAY
AFTERNOON THEN INCREASE TO 13 TO 16 FT AT 11 SECONDS SUNDAY NIGHT
AS NORTHWEST SWELL MOVES INTO THE WATERS. SEAS ARE EXPECTED TO
BUILD TO 17 TO 20 FT AT 13 SECONDS ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
1 follow-up statement
734 
WHUS76 KMFR 210203
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
603 PM PST SAT DEC 20 2008

PZZ350-356-211515-
/O.EXP.KMFR.GL.W.0047.000000T0000Z-081221T0200Z/
/O.CON.KMFR.SE.W.0050.000000T0000Z-081223T0600Z/
/O.CON.KMFR.SR.W.0004.000000T0000Z-081221T1000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
603 PM PST SAT DEC 20 2008

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST
MONDAY...
...STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A STORM WARNING REMAINS
IN EFFECT UNTIL 2 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS
IN EFFECT UNTIL 10 PM PST MONDAY. 

SOUTH WINDS OF 35 KT WITH GUSTS TO 45 KT WILL INCREASE TO 35 TO
45 KT WITH GUSTS OF 50 TO 60 KT THIS EVENING AS A STRONG FRONT
APPROACHES. WIND WAVES WILL CONTINUE TO INCREASE TONIGHT. SEAS OF
9 TO 11 FT WILL RISE TO 10 TO 14 FT BY BY LATE EVENING THEN
RISE TO 14 TO 18 FT AFTER MIDNIGHT. THE DOMINANT PERIOD IS
EXPECTED TO BE 9 TO 10 SECONDS. AS THE FRONT MOVES INLAND SUNDAY
MORNING EXPECT WINDS TO GRADUALLY DECREASE TO 25 TO 35 KT AND
BECOME SOUTHWESTERLY.

SEAS WILL BRIEFLY LOWER TO 10 TO 13 FT SUNDAY MORNING INTO SUNDAY
AFTERNOON THEN INCREASE TO 13 TO 16 FT AT 11 SECONDS SUNDAY NIGHT
AS NORTHWEST SWELL MOVES INTO THE WATERS. SEAS ARE EXPECTED TO
BUILD TO 17 TO 20 FT AT 13 SECONDS ON MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ370-376-211515-
/O.CON.KMFR.GL.W.0047.000000T0000Z-081221T1800Z/
/O.CON.KMFR.SE.W.0050.000000T0000Z-081223T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
603 PM PST SAT DEC 20 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST
MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY. 

SOUTH WINDS OF 35 KT WITH GUSTS OF 45 KT WILL INCREASE TO 35 TO 45
KT WITH OCCASIONAL GUSTS OF 50 KT THIS EVENING AS A STRONG FRONT
APPROACHES. WIND WAVES WILL CONTINUE TO INCREASE TONIGHT. SEAS OF
9 TO 12 FT WILL RISE TO 12 TO 16 FT LATE IN THE EVENING. THE
DOMINANT PERIOD IS EXPECTED TO BE 9 TO 10 SECONDS. AS THE FRONT
MOVES INLAND SUNDAY MORNING EXPECT WINDS TO GRADUALLY DECREASE TO
20 TO 25 KT AND BECOME SOUTHWESTERLY.

SEAS WILL BRIEFLY LOWER TO 10 TO 13 FT SUNDAY MORNING INTO SUNDAY
AFTERNOON THEN INCREASE TO 13 TO 16 FT AT 11 SECONDS SUNDAY NIGHT
AS NORTHWEST SWELL MOVES INTO THE WATERS. SEAS ARE EXPECTED TO
BUILD TO 17 TO 20 FT AT 13 SECONDS ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

CC

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this storm warning went out at Dec 20, 2:42 PM PST, 3 minutes earlier.

Area forecast discussion, Dec 20, 2:42 PM PST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
242 PM PST SAT DEC 20 2008

.DISCUSSION...MODELS CONTINUE IN VERY GOOD AGREEMENT THROUGH THE
EARLY PART OF NEXT WEEK. COMPARING SATELLITE TO THE MODELS THE
SYSTEM IS COMING IN A BIT FASTER THAN THE MODELS PREDICTED AND
HAVE ADJUSTED THE TIMING FORWARD A BIT. THIS SYSTEM SHOULD STALL
AS IT HITS THE COAST AS ENERGY IS FED INTO THE SYSTEM AS THE WINDS
CONVERGE ON THE COAST AND JET DIGS BEHIND...AND SO HAVE NOT
ADJUSTED THE TIMING MUCH BEYOND LANDFALL THAN MODELS ARE
INDICATING. TEMPERATURE ARE SLOWLY RISING WITH SNOW LEVELS AS
WARMER AIR IS PUSHED IN AHEAD OF THE FRONT...RISING ABOVE 5000
FEET ON MOST OF THE WEST SIDE. 850MB WINDS OF 50-60KT FROM THE
SOUTHWEST ARE CONTINUING TO INDICATE THE FORMATION OF A COASTAL
BARRIER JET AHEAD OF THE FRONT BEFORE IT MAKES LANDFALL A BIT
BEFORE SUNRISE. LIKEWISE CONDITIONS CONTINUE TO LOOK FAVORABLE IN
THE SHASTA VALLEY FOR TOMORROW WITH A RDD-MFR GRADIENT IN EXCESS
OF 10MB AND SW 700 MB FLOW OF 50KT. COLD AIR MASS MOVES IN BEHIND
THIS SYSTEM DROPPING SNOW LEVELS TO NEAR THE VALLEY FLOORS BY
MONDAY MORNING WITH JUST A BRIEF SHOT OF SNOW BEHIND THE FRONT
THAT SHOULD STAY BELOW ADVISORY LEVELS. ANOTHER SLIGHTLY WEAKER
COLD FRONT MOVES THROUGH THE AREA IN THE COLD POOL BRINGING LOW
END WARNING/ADVISORY SNOW AMOUNTS DOWN TO NEAR THE VALLEY FLOORS
ON THE WEST SIDE. WITH THE SHOWERY NATURE OF THIS SYSTEM SNOW
AMOUNTS WILL BE VARIABLE AND SOME LOCALIZED VALLEY FLOOR
LOCATIONS COULD SEE SNOW AMOUNTS MEETING WARNING CRITERIA AS WELL.

PROGRESSIVE COLD PATTERN REMAINS THROUGH THE REST OF THE WEEK WITH
THE GFS AND ECMWF BOTH INDICATING ANOTHER COLD FRONT CYCLING
THROUGH CHRISTMAS EVE WITH SNOW LEVELS POSSIBLY REACHING THE
VALLEY FLOORS BRINGING BOTH A CHANCE OF A WHITE CHRISTMAS TO MOST
OF THE REGION AS WELL AS VERY POOR DRIVING CONDITIONS.

&&

.AVIATION...MVFR TO ISOLATED IFR CONDITIONS IN HEAVY SNOW SHOWERS
CONTINUE THROUGH THE NEXT 24 HOURS ACROSS THE REGION.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
     FOR ORZ021-ORZ022-ORZ023-ORZ024-ORZ025-ORZ026-ORZ027-ORZ028-
     ORZ029-ORZ030-ORZ031.
     HIGH WIND WARNING UNTIL 4 AM PST SUNDAY FOR ORZ021-ORZ022.
     HIGH SURF ADVISORY FROM 4 AM TO 4 PM PST MONDAY FOR ORZ021-
     ORZ022.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST SUNDAY FOR ORZ027-ORZ028.

CA...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
     FOR CAZ080-CAZ081-CAZ082-CAZ083-CAZ084-CAZ085.
     HIGH WIND WARNING FROM 10 AM TO 10 PM PST SUNDAY FOR CAZ081.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM
     PST THIS AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
     HAZARDOUS SEAS WARNING UNTIL 10 PM PST MONDAY FOR PZZ350-PZZ356-
     PZZ370-PZZ376.
     STORM WARNING FROM 7 PM THIS EVENING TO 2 AM PST SUNDAY FOR
     PZZ350-PZZ356.
     GALE WARNING UNTIL 7 PM PST THIS EVENING FOR PZZ350-PZZ356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
     AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
     GALE WARNING UNTIL 10 AM PST SUNDAY FOR PZZ370-PZZ376.

SVEN
Hazardous weather outlook, Dec 20, 10:46 AM PST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
1046 AM PST SAT DEC 20 2008

CAZ080-ORZ023>026-210100-
WESTERN SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
1046 AM PST SAT DEC 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTHWEST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON ABOVE 1500 FEET. SEE WEATHER MESSAGE FOR MORE SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082>085-ORZ029>031-210100-
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
1046 AM PST SAT DEC 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON ABOVE 1500 FEET. SEE WEATHER MESSAGE FOR MORE
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-022-210100-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
1046 AM PST SAT DEC 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FROM 10 PM PST TONIGHT THROUGH 4
AM PST SUNDAY. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON ABOVE 1500 FEET. SEE WEATHER MESSAGE FOR MORE
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-210100-
CENTRAL SISKIYOU COUNTY-
1046 AM PST SAT DEC 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON. A HIGH WIND WATCH IS ALSO IN EFFECT FROM SUNDAY
MORNING THROUGH MONDAY EVENING. SEE WEATHER MESSAGES FOR MORE
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-028-210100-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
1046 AM PST SAT DEC 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY WILL BE IN EFFECT BEGINNING AT 4 PM PST
TODAY ABOVE 4500 FEET AND WILL REMAIN IN EFFECT THROUGH TONIGHT.
SEE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY WILL REMAIN IN EFFECT UNTIL 4 PM PST
SUNDAY ABOVE 4500 FEET. A WINTER STORM WATCH IS ALSO IN EFFECT
FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON ABOVE 1500 FEET. SEE
WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Dec 20, 9:00 AM PST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
900 AM PST SAT DEC 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     HEAVY SNOW       11 WSW STEAMBOAT        43.31N 122.94W
12/20/2008  M1.5 INCH        DOUGLAS            OR   TRAINED SPOTTER

            NEW SNOW

&&

SVEN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 7:24 PM PSTSmall Craft Advisory for Hazardous SeasMFR3 hr
Dec 20, 12:42 AM PSTWinter Storm WatchMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more26 hr
Dec 20, 12:59 AM PSTHigh Wind WarningMFRCoos, Curry, Douglas26 hr
Dec 20, 3:06 AM PSTSmall Craft Advisory for WindsMFR12 hr
Dec 20, 3:06 AM PSTSmall Craft Advisory for Hazardous SeasMFR12 hr
Dec 20, 10:06 AM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath49 hr
Dec 20, 3:09 PM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas51 hr
Dec 20, 3:11 PM PSTHigh Wind WarningMFRSiskiyou26 hr

Nearby

Storm Warnings in Oregon, 2008Every storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.